# SDR CALA2017090102964

- Difficulty date: August 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240006
- Part serial: T560
- Condition: Faulty
- Location: R1 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER ASSIST BOTTLE PRESSURE CHECK FOUND TO BE LOW AFTER PREVIOUS SERVICING.   REMOVED AND REPLACED R1 DOOR DAMPER PERCUSSION MECHANISM DIAPHRAM AND SEALS IAW AMM 52-10-00-610-001-A.  NO LEAKS NOTED.
